# SDR P2EA00118

- Difficulty date: April 27, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 1 Engine
- Component: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ORD - FLT 564 - NR 1 ENGINE FIRE WARNING SOUNDED TWICE FOR ONE SECOND EACH TIME DURING CRUISE FLIGHT AND DURING DESCENT.  ENGINE SHUT DOWN AND SECURED EIGHT MINUTES BEFORE LANDING, OIL PRESSURE REMAINED ABOVE 10 PSI.  NOTE: ORIGINAL FLIGHT DESTINATION WAS MDW.  AFTER EINGINE SHUTDOWN, DIVERTED TO ORD, LANDING UNEVENTFUL.  FOUND NR 1 ENGINE LOWER FIRE LOOP CONNECTOR LOOSE.  TIGHTENED AND SECURED CONNECTOR.  SYSTEM OPS CHECKS NORMAL PER MM 26-11-1.  PERFORMED WINDMILL INSPECITON ON NR 1 ENGINE PER PWA MM 72-00-158D, SCREENS CHECK OK AND LEAK CHECKS OK.  (X)
